Back to Top
You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.
Ingredients | Per tablet: Paracetamol 500mgPhenylephrine hydrochloride 5mg |
---|---|
Warnings | Do not use: - for children under 12 years - if you are hypersensitive to any of the ingredients - if you have taken paracetamol - if you are taking antidepressants. Ask your doctor before use if you: - have any medical condition or are taking any other m |
Additional Info | GimmeNow Online Store |
Brand | CODRAL® |
Directions | For Adults and Children 12 years and over: 1-2 tablets every 4-6 hours as necessary. Do not exceed 8 tablets in 24 hours. |
Common Uses | This cold and flu treatment provides relief from the following symptoms:- Headaches and fever- Body aches and pains- Blocked or runny noseActive Ingredients include:- Paracetamol to relieve headaches and other body aches & pains. Also helps reduce fevers. |
Short Description | Codral Cold & Flu does not contain gluten, lactose or sugar. For the temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat. |
You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.